MAUDE Adverse Event Report: STRYKER SPINE-US VITOSS BA2X FOAM PACK 10CC; FILLER, BONE VOID, CALCIUM COMPOUND

STRYKER SPINE-US VITOSS BA2X FOAM PACK 10CC; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 2102-2110
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
A company representative reported that a 10 cc unit of vitoss ba2x foam migrated into the soft tissue in the patient's heel post-operatively.The physician, "numbed [the patient] up in the office, opened it, and cleaned 90% of it out.".

Brand Name
VITOSS BA2X FOAM PACK 10CC
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16791592
Report Number0002530131-2023-00001
Device Sequence Number5523098
Product Code MQV
UDI-Device Identifier00808232000702
UDI-Public00808232000702
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K102545
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Model Number2102-2110
Device Catalogue Number2102-2110
Device Lot NumberB2205032
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexMale